Duality for Koszul homology over Gorenstein rings

Claudia Miller, Hamidreza Rahmati, Janet Striuli

Research output: Contribution to journalArticlepeer-review


We study Koszul homology over local Gorenstein rings. It is well known that if an ideal is strongly Cohen-Macaulay the Koszul homology algebra satisfies Poincaré duality. We prove a version of this duality which holds for all ideals and allows us to give two criteria for an ideal to be strongly Cohen-Macaulay. The first can be compared to a result of Hartshorne and Ogus; the second is a generalization of a result of Herzog, Simis, and Vasconcelos using sliding depth.

Original languageEnglish (US)
Pages (from-to)329-343
Number of pages15
JournalMathematische Zeitschrift
Issue number1-2
StatePublished - Feb 2014


  • Gorenstein ring
  • Poincaré duality
  • Strongly Cohen-Macaulay ideals

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Duality for Koszul homology over Gorenstein rings'. Together they form a unique fingerprint.

Cite this